# SDR R61A201811041115

- Difficulty date: November 4, 2018
- Submitted: November 4, 2018
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 29,328 hours, 22,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD WET AREA LT FLOORBEAM HAS CORROSION AT FR 16 AND FR 18. BLENDED FR 18, INSPECTED AND RESTORED FINISH REF SRM 53-10-10/AD01, 51-10-03. FR 16 CUT OUT DAMAGE FABRICATED AND INSTALLED REPAIR REF SRM 53-10-10/REPAIR 01 RESTORED FINISH FR 16 AND 18 REF SRM 51-23-04, 51-23-05, 51-23-06 AND CIC CPM 51-25-00.
